Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isomorphisms of Pickert-Moulton planes


Author: William A. Pierce
Journal: Proc. Amer. Math. Soc. 19 (1968), 976-980
MSC: Primary 50.70
DOI: https://doi.org/10.1090/S0002-9939-1968-0227857-3
MathSciNet review: 0227857
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. R. Moulton, A simple non-Desarguesian plane, Trans. Amer. Math. Soc. 3 (1902), 192-195. MR 1500595
  • [2] G. Pickert, Projektive Ebenen, Springer-Verlag, Berlin, 1955. MR 0073211 (17:399e)
  • [3] W. A. Pierce, Moulton planes, Canad. J. Math. 13 (1961), 427-436. MR 0123960 (23:A1281)
  • [4] -, Collineations of affine Moulton planes, Canad. J. Math. 16 (1964), 46-62. MR 0157264 (28:500)
  • [5] -, Collineations of projective Moulton planes, Canad. J. Math. 16 (1964), 637-656. MR 0166677 (29:3950)
  • [6] J. C. D. Spencer, On the Lenz-Barlotti classification of projective planes, Quart. J. Math. Oxford Ser. (2) 2 (1960), 241-257. MR 0121708 (22:12442)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227857-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society